# SDR AUS20030337

- Difficulty date: February 9, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Pilats PC12
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3418 · Stall Warning System
- Part: Transmitter
- Part number: 9754421421
- Condition: Failed
- Location: Stall Warning
- Part time: 1,373 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) ANGLE OF ATTACK (AOA) TRANSMITTER FAULTY. INSPECTION FOUND THEVANE BEARING ROUGH TO ROTATE AND VANE STICKING.
